# SDR AALA202408300358

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 41,504 hours, 16,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL, CHECK DOOR PRESSURE 4L DOOR INDICATION. ACCOMPLISHED SERVICING OF L4 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-22-00-614-002-A CHECKS OK.
